Journal of Symbolic Logic

Effective Model Theory vs. Recursive Model Theory

John Chisholm

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1168-1191.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743413

Mathematical Reviews number (MathSciNet)
MR1071322

Zentralblatt MATH identifier
0722.03030

JSTOR
links.jstor.org

Citation

Chisholm, John. Effective Model Theory vs. Recursive Model Theory. J. Symbolic Logic 55 (1990), no. 3, 1168--1191. https://projecteuclid.org/euclid.jsl/1183743413


Export citation